# SDR 2005FA0000823

- Difficulty date: May 26, 2005
- Submitted: June 16, 2005
- Operation: General aviation
- Aircraft: N350TT
- Make and model: Beech B300
- Aircraft serial: FL413
- Engine: Pwa PT6A60A
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03600918
- Condition: Seized
- Location: Starter Gen
- Part time: 301 hours
- Component: Starter Gen
- Component part number: 23085001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RT ENGINE SURGING, SMOKE FROM EXHAUST SIMULTANEOUSLY WITH  RT GENERATOR GOING OFF LINE IN CRUISE FLIGHT.  FOUND RT STARTER/ GENERATOR ANTI-DRIVE (BRUSH END) BEARING SEIZED, INPUT SHAFT INTACT.  REPLACED STARTER/GENERATOR AND EXAMINED OIL FILTER IAW MM FAILED GENERATOR SPECIAL INSPECTION PROCEDURES.  NO APPRECIABLE METALLIC PARTICLES NOTED IN OIL FILTER SENT IN FOR ANALYSIS.  GENERATOR OPERATINS NORMAL AND ENGINE PERFORMANCE WITHIN MM, SERVICE LIMITS AFTER STARTER/GENERATOR REPLACEMENT.
